Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS Wilmington, OH

April 29, 2017Adams County, Brown County, Scioto County, Ohio; Lewis County, Mason County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2017, 2:26 AM EDT for Adams County, Brown County, Scioto County, Ohio; Lewis County, Mason County, Kentucky. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 2:26 AM EDT (06:26 UTC)
Expired
Apr 29, 2017, 3:15 AM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

350 
WUUS51 KILN 290626
SVRILN
KYC135-161-OHC001-015-145-290715-
/O.NEW.KILN.SV.W.0092.170429T0626Z-170429T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
226 AM EDT SAT APR 29 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Mason County in northern Kentucky...
  Northwestern Lewis County in northeastern Kentucky...
  Southeastern Brown County in southwestern Ohio...
  Adams County in southwestern Ohio...
  West central Scioto County in southwestern Ohio...

* Until 315 AM EDT.

* At 226 AM EDT, a severe thunderstorm was located near Aberdeen,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Maysville, Washington, West Union, Manchester, Ripley, Aberdeen,
  Rome, Blue Creek, Decatur, Concord, Redoak, Trinity, Moranburg,
  Dunkinsville, Carrs, Bradysville, State Route 348 at State Route
  125, Wamsley, Bentonville and Somo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3858 8381 3880 8385 3894 8326 3865 8325
TIME...MOT...LOC 0626Z 257DEG 31KT 3872 8376 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
3 follow-up statements
196 
WWUS51 KILN 290645
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
245 AM EDT SAT APR 29 2017

KYC161-OHC015-290654-
/O.CAN.KILN.SV.W.0092.000000T0000Z-170429T0715Z/
Mason KY-Brown OH-
245 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MASON AND
SOUTHEASTERN BROWN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled. Heavy 
rain continues to be a threat. 

LAT...LON 3861 8363 3863 8364 3864 8364 3863 8365
      3884 8365 3894 8326 3865 8325 3860 8363
TIME...MOT...LOC 0644Z 257DEG 32KT 3875 8354 

$$

KYC135-OHC001-145-290715-
/O.CON.KILN.SV.W.0092.000000T0000Z-170429T0715Z/
Lewis KY-Adams OH-Scioto OH-
245 AM EDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR NORTHWESTERN LEWIS...CENTRAL ADAMS AND WEST CENTRAL SCIOTO
COUNTIES...

At 244 AM EDT, a severe thunderstorm was located over West Union,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
West Union, Manchester, Rome, Blue Creek, Concord, Bentonville,
Trinity, Dunkinsville, Carrs, State Route 348 at State Route 125,
Wamsley and Cedar Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3861 8363 3863 8364 3864 8364 3863 8365
      3884 8365 3894 8326 3865 8325 3860 8363
TIME...MOT...LOC 0644Z 257DEG 32KT 3875 8354 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
712 
WWUS51 KILN 290657
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
257 AM EDT SAT APR 29 2017

KYC135-OHC001-145-290715-
/O.CON.KILN.SV.W.0092.000000T0000Z-170429T0715Z/
Lewis KY-Adams OH-Scioto OH-
257 AM EDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR NORTH CENTRAL LEWIS...SOUTHEASTERN ADAMS AND WEST CENTRAL SCIOTO
COUNTIES...

At 257 AM EDT, a severe thunderstorm was located 8 miles north of
Rome, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rome, Blue Creek, Concord, Dunkinsville, Carrs, State Route 348 at
State Route 125, Wamsley and Cedar Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3888 8349 3894 8326 3865 8325 3862 8350
TIME...MOT...LOC 0657Z 256DEG 34KT 3879 8334 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
251 
WWUS51 KILN 290706
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
306 AM EDT SAT APR 29 2017

KYC135-OHC001-145-290716-
/O.EXP.KILN.SV.W.0092.000000T0000Z-170429T0715Z/
Lewis KY-Adams OH-Scioto OH-
306 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEWIS...
SOUTHEASTERN ADAMS AND WEST CENTRAL SCIOTO COUNTIES WILL EXPIRE AT
315 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3888 8349 3894 8326 3865 8325 3862 8350
TIME...MOT...LOC 0706Z 257DEG 31KT 3880 8326 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:38 AM EDT, 48 minutes earlier.

Area forecast discussion, Apr 29, 1:38 AM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
138 AM EDT Sat Apr 29 2017

.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area.  Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.

Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.

Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.

High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.

After the occluded front moves through, temperatures will be below
normal.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to affect TAF sites. MVFR ceilings are likely to form
with the thunderstorms during the first 12 hours of the forecast
as the front moves north of the Ohio River. Improvement to VFR
is expected during the afternoon as the front lifts to Northern
Ohio carrying thunderstorms with it. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast.

OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ060>062-
     070>072-077>081.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>099.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...Coniglio
Hazardous weather outlook, Apr 28, 9:10 PM EDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
910 PM EDT Fri Apr 28 2017

INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088-
300115-
Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
910 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

A few severe storms are possible, with primary threats of large hail
and heavy rainfall. Isolated damaging winds and an isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threats of large hail and heavy rainfall.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081-
300115-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton-
Hamilton-Clermont-Brown-Highland-Adams-
910 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe storms will be possible overnight.  The primary threat is
large hail. However, damaging wind and tornadoes are not out of the
question.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threat of large hail.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Special weather statement, Apr 29, 12:11 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1211 AM EDT SAT APR 29 2017

KYZ097-099-OHZ079-290445-
Mason KY-Bracken KY-Brown OH-
1211 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MASON...
NORTHEASTERN BRACKEN AND SOUTHERN BROWN COUNTIES UNTIL 1245 AM EDT...

At 1211 AM EDT, radar indicated a strong thunderstorm over Augusta,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Maysville, Ripley, Aberdeen, Augusta, Brooksville, Decatur, Dover,
Higginsport, Germantown, Minerva, Redoak, Moranburg, Parina, South
Ripley, Chatham, Tuckahoe, Stoney Point and Aa Highway at State Route
19.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3881 8405 3885 8369 3864 8371 3863 8406
TIME...MOT...LOC 0411Z 265DEG 36KT 3874 8397

Sites
Special weather statement, Apr 29, 12:28 AM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1228 AM EDT SAT APR 29 2017

KYZ099-100-OHZ079-081-290500-
Mason KY-Lewis KY-Adams OH-Brown OH-
1228 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MASON...
NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND ADAMS COUNTIES UNTIL 100
AM EDT...

At 1228 AM EDT, radar indicated a strong thunderstorm near Ripley,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Maysville, Washington, West Union, Manchester, Aberdeen, Vanceburg,
Rome, Blue Creek, Decatur, Cherry Fork, Concord, Sandy Springs,
Trinity, Dunkinsville, Carrs, Bradysville, State Route 348 at State
Route 125, Wamsley, Bentonville and Cedar Mills.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3860 8384 3888 8373 3891 8327 3859 8327
TIME...MOT...LOC 0428Z 265DEG 36KT 3875 8375

Sites
Local storm report, Apr 29, 12:44 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     NON-TSTM WND DMG LUCASVILLE              38.88N 83.00W
04/28/2017                   SCIOTO             OH   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON A HOUSE AT 36 WEST AVE.

&&
Local storm report, Apr 29, 1:26 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
126 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             1 SE WILLIAMSTOWN       38.63N 84.55W
04/29/2017  M1.00 INCH       GRANT              KY   TRAINED SPOTTER

&&

ANOVAK
Special weather statement, Apr 29, 1:32 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
132 AM EDT SAT APR 29 2017

OHZ051-053-061-062-290600-
Montgomery OH-Clark OH-Greene OH-Miami OH-
132 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARK...NORTHWESTERN
GREENE...MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES UNTIL 200 AM
EDT...

At 132 AM EDT, radar indicated a strong thunderstorm near Trotwood,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Miamisburg, Vandalia, Englewood, Tipp City, Moraine, New Carlisle,
Oakwood, Yellow Springs, Wright-Patterson Afb, West Carrollton, Enon,
Brown, Riverside and Clayton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 24 and 49.
 I-75 in Ohio between mile markers 48 and 68.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4006 8406 3982 8384 3962 8438 3976 8449
      3979 8448
TIME...MOT...LOC 0532Z 233DEG 36KT 3974 8440

Sites
Special weather statement, Apr 29, 2:19 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
219 AM EDT SAT APR 29 2017

KYZ099-100-OHZ079-081-290645-
Mason KY-Lewis KY-Adams OH-Brown OH-
219 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MASON...
NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS
COUNTIES UNTIL 245 AM EDT...

At 219 AM EDT, radar indicated a strong thunderstorm over Ripley,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Maysville, West Union, Manchester, Ripley, Aberdeen, Decatur, Dover,
Concord, Redoak, Trinity, Moranburg, Dunkinsville, Bradysville, State
Route 348 at State Route 125, Bentonville and South Ripley.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3865 8381 3880 8392 3891 8343 3868 8338
TIME...MOT...LOC 0619Z 258DEG 38KT 3875 8382

AR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:33 PM EDTSpecial Weather StatementILNFayette27 min
Apr 28, 8:40 PM EDTSpecial Weather StatementILNWarren35 min
Apr 28, 8:48 PM EDTSpecial Weather StatementILNPreble27 min
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Apr 28, 8:54 PM EDTSpecial Weather StatementILNBrown36 min
Apr 28, 9:05 PM EDTSpecial Weather StatementILNChampaign, Clark25 min
Apr 28, 9:16 PM EDTSpecial Weather StatementILNMiami29 min
Apr 28, 9:18 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren6 hr
Apr 28, 9:29 PM EDTSpecial Weather StatementILNRoss31 min
Apr 28, 9:30 PM EDTSpecial Weather StatementILNClinton30 min
Apr 28, 9:36 PM EDTSpecial Weather StatementILNDelaware, Franklin24 min
Apr 28, 9:40 PM EDTSpecial Weather StatementILNHocking35 min
Apr 28, 10:04 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison6 hr
Apr 28, 10:19 PM EDTFlash Flood WarningILNHamilton4 hr
Apr 28, 10:20 PM EDTSpecial Weather StatementILNBrown, Clermont, Clinton, Highland40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton6 hr
Apr 28, 10:35 PM EDTSpecial Weather StatementILNRoss25 min
Apr 28, 10:58 PM EDTSpecial Weather StatementILNAdams32 min
Apr 28, 11:19 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pickaway, Pike, Ross6 hr
Apr 28, 11:21 PM EDTSpecial Weather StatementILNPike24 min
Apr 28, 11:33 PM EDTSpecial Weather StatementILNScioto27 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNClermont6 hr
Apr 29, 12:28 AM EDTSpecial Weather StatementILNAdams32 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNAdams, Scioto48 min
Apr 29, 1:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Apr 29, 1:35 AM EDTSevere Thunderstorm WarningILNScioto16 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBrown, Clermont6 hr
Apr 29, 2:19 AM EDTSpecial Weather StatementILNAdams26 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNAdams, Brown6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto6 hr
Apr 29, 3:17 AM EDTSpecial Weather StatementILNPike28 min
Apr 29, 3:36 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Logan, Madison, Miami, Shelby and 1 more5 hr
Apr 29, 4:08 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Apr 29, 4:23 AM EDTAreal Flood AdvisoryILNDelaware, Licking5 hr
Apr 29, 5:19 AM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more4 hr
Apr 29, 5:46 AM EDTSpecial Weather StatementILNMercer29 min
Apr 29, 5:50 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Apr 29, 7:22 AM EDTAreal Flood AdvisoryILNButler3 hr
Apr 29, 7:59 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Apr 29, 8:02 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Preble, Warren4 hr
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNHamilton38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNClermont, Hamilton4 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNButler, Hamilton4 hr
Apr 29, 8:50 AM EDTSpecial Weather StatementILNWarren25 min
Apr 29, 8:55 AM EDTSpecial Weather StatementILNClermont, Hamilton35 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more4 hr
Apr 29, 9:14 AM EDTSpecial Weather StatementILNClermont, Clinton, Greene31 min
Apr 29, 9:16 AM EDTFlash Flood WarningILNBrown, Butler, Clermont, Clinton, Warren4 hr
Apr 29, 9:33 AM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Franklin, Greene, Madison and 2 more3 hr
Apr 29, 9:36 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Fayette, Highland, Pike and 2 more4 hr
Apr 29, 9:44 AM EDTSpecial Weather StatementILNFayette, Franklin, Highland, Pickaway31 min
Apr 29, 9:46 AM EDTFlash Flood WarningILNButler, Warren4 hr
Apr 29, 9:52 AM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland4 hr
Apr 29, 9:59 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Apr 29, 10:13 AM EDTSpecial Weather StatementILNFairfield, Franklin, Licking, Pickaway, Ross32 min
Apr 29, 10:29 AM EDTFlash Flood WarningILNPickaway, Ross3 hr
Apr 29, 10:34 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Pickaway3 hr
Apr 29, 10:36 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Apr 29, 10:40 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking35 min
Apr 29, 12:14 PM EDTAreal Flood WarningILNFayette, Highland, Ross3 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNButler, Clermont, Hamilton, Warren3 hr
Apr 29, 1:03 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren13 hr
Apr 29, 2:55 PM EDTRiver Flood WarningILNClermont, Hamilton17 hr
Apr 28, 9:46 PM EDTSpecial Weather StatementILNBoone44 min
Apr 28, 9:55 PM EDTSevere Thunderstorm WarningILNBoone12 min
Apr 28, 10:36 PM EDTSpecial Weather StatementILNBoone, Carroll, Gallatin39 min
Apr 28, 11:06 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more39 min
Apr 28, 11:43 PM EDTSpecial Weather StatementILNBracken, Pendleton32 min
Apr 29, 12:11 AM EDTSpecial Weather StatementILNMason34 min
Apr 29, 12:26 AM EDTSevere Thunderstorm WarningILNOwen49 min
Apr 29, 12:47 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen6 hr
Apr 29, 12:53 AM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton52 min
Apr 29, 1:13 AM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton6 hr
Apr 29, 1:35 AM EDTFlash Flood WarningILNCarroll, Grant, Owen6 hr
Apr 29, 1:42 AM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson48 min
Apr 29, 3:01 AM EDTSpecial Weather StatementILNLewis29 min
Apr 29, 3:23 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson6 hr
Apr 29, 3:44 AM EDTFlash Flood WarningILNGrant, Pendleton4 hr
Apr 29, 7:29 AM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.